# SDR DALA2025033102394

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 100,683 hours, 46,293 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451025UF00
- Part serial: 551874203
- Condition: Odor
- Location: Zone 900
- Part time: 30,784 hours, 7,423 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 665 AFT FA REPORTED FAINT SMELL IN GALLEY ON APPROACH. OPEN VENTS IMPROVED AIR. CORRECTIVE ACTION: FOUND AFT LT COFFEE MAKER W/ BENT PIN. R/R AFT LEFT COFFEE MAKER PE B757 AMM 25-31. C/W ODI ATA 2172- NO FUMES FROM AIRCONDITION SYSTEM. (7032310)
